Volume 17, Issue 3
A Nonlinear Galerkin Method with Variable Modes for Kuramoto-Sivashinsky Equation

Yu Jiang Wu

DOI:

J. Comp. Math., 17 (1999), pp. 243-256

Published online: 1999-06

Preview Full PDF 146 1655
Export citation
  • Abstract

This article proposes a kind of nonlinear Galerkin methods with variable modes for the long-term integration of Kuramoto-Sivashinsky equation. It consists of finding an appropriate or best number of modes in the correction of the method. Convergence results and error estimates are derived for this method. Numerical examples show also the efficiency and advantage of our method over the usual nonlinear Galerkin method and the classical Galerkin method.

  • Keywords

Kuramoto-Sivaskinsky equation Nonlinear Galerkin method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-243, author = {}, title = {A Nonlinear Galerkin Method with Variable Modes for Kuramoto-Sivashinsky Equation}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {3}, pages = {243--256}, abstract = { This article proposes a kind of nonlinear Galerkin methods with variable modes for the long-term integration of Kuramoto-Sivashinsky equation. It consists of finding an appropriate or best number of modes in the correction of the method. Convergence results and error estimates are derived for this method. Numerical examples show also the efficiency and advantage of our method over the usual nonlinear Galerkin method and the classical Galerkin method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9099.html} }
TY - JOUR T1 - A Nonlinear Galerkin Method with Variable Modes for Kuramoto-Sivashinsky Equation JO - Journal of Computational Mathematics VL - 3 SP - 243 EP - 256 PY - 1999 DA - 1999/06 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9099.html KW - Kuramoto-Sivaskinsky equation KW - Nonlinear Galerkin method AB - This article proposes a kind of nonlinear Galerkin methods with variable modes for the long-term integration of Kuramoto-Sivashinsky equation. It consists of finding an appropriate or best number of modes in the correction of the method. Convergence results and error estimates are derived for this method. Numerical examples show also the efficiency and advantage of our method over the usual nonlinear Galerkin method and the classical Galerkin method.
Yu Jiang Wu. (1970). A Nonlinear Galerkin Method with Variable Modes for Kuramoto-Sivashinsky Equation. Journal of Computational Mathematics. 17 (3). 243-256. doi:
Copy to clipboard
The citation has been copied to your clipboard